# SDR FDEA2018091442184

- Difficulty date: August 24, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N989FD
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 51,992 hours, 18,378 cycles
- System (JASC): 3251 · Steering Unit
- Part: Metering Valve
- Part number: 3800014106
- Part serial: 00282
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING MALFUNTION LINING UP ON RWY 18L. REMOVED AND REPLACED RT NWS ACTUATOR. REMOVED AND REPLACED NOSE WHEEL STREEING METERING VALVE REF AMM 32-51-12-4.
